If you abuse neurontin will you get hi? not asking 4 myself!?

Question is Closed Report Mark as Favorite

Answers (2)

8 Feb 2010

it's not a opiate like heroin or morphine. It can make you feel lightheaded but that fades very quickly. It is not an abused drug... Hope this helps... Dave

Votes: +0

9 Feb 2010

Not in of itself but are you combining with with something else. That could change everything. Hope this helps

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it normal to need both an SNRI and a Benzodiazepine to treat anxiety and depression?

I've been treated for depression and anxiety as well as periodic limb movement disorder over the past two years and been on various SSRI ...

1 answer 3 Oct 2010

What are you effects of Neurontin?

2 answers 21 Oct 2010

Periodic Limb Movement Disorder - does mirapex work for trembling hands?

taking mirapex for hand tremble but it didnt do anything doctor has increase to 2 x 0.25 mg, 3 times a day and no change

1 answer 22 Jun 2011

Anyone have a child on klonopin?

My daughter who is 5 takes this for insomnia and periodic limb movement disorder- worked great until here recently acts like it has stopped working ...

3 answers 2 Jan 2012